# SDR FDEA200902260739

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5021
- Condition: Cracked
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 144N5021-2 AT BS 1080-1180, RBL 45.50, CRACKED AT FASTENER HOLE.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK ON MAE TRAVELER NR T9/777784.  LOCATED, DRILLED NEW SEAT TRACK IAW SRM 51-40-05.  TREATED AND PRIMED NEW SEAT TRACK IAW SRM 51-21-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-  02, AT BS 1080-1180, RBL 45.50.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
